# SDR HYIA20160205001

- Difficulty date: February 1, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N499CA
- Make and model: Cessna 402C
- Aircraft serial: C4021006
- Aircraft time: 19,362 hours, 7,467 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cotter Pin
- Part number: MS24665132
- Condition: Broken
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT BRAKE FAILED.  RUDDER PEDAL APPEARS DISCONNECTED FROM CYLINDER.  INSPECTED & FOUND THE CONNECTING CLEVIS PIN HAD FALLEN OUT DUE TO BROKEN COTTER PIN.  MX THEN RE-CONNECTED LT RUDDER PEDAL TO BRAKE CYLINDER IAW MM CH 20-10-01.
